# SDR AALA202512086774

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 39,624 hours, 17,094 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Shimmy Dampener
- Part number: 273A36104
- Part serial: 8580
- Condition: Vibration
- Location: Zone 700
- Part time: 12,244 hours, 5,730 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING GROUND OPERATIONS AND BRAKE APPLICATIONS EXTREME VIBRATIONS AND SHIMMY COULD BE FELT FROM MAIN LANDING GEAR. **SUPPLEMENTAL REPORT FOR (AALA202512036774) SUBMITTED 12/03/2025 BY DFW: REPLACED RIGHT HAND MLG SHIMMY DAMPER. PER MM 32-11-81. NO LEAKS NOTED**(CLOSED).
